# SDR MALA050629

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 15,640 hours, 17,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA, FOUND EMERGENCY POWER SUPPLY 21LN FAILED CAUSING RT AND LT HORIZONTAL SIDEWALL LIGHTS AND THE VERY FIRST FLOOR PROXIMITY ESCAPE PATH LIGHT 41LN NOT TO ILLUMINATE. REF: EAMS WO NR 212638 TASK 1508.
